# SDR ASAA2017062621194

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 25,577 hours, 7,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, FOUND MULTIPLE EMERGENCY LIGHTS INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE BATTERY PACKS IAW AMM 33-50-00, AND WDM 33-50-00.
